# SDR C2XA02CL035

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Check Valve
- Part number: 4951048
- Part serial: 0399
- Condition: Sticking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 4065 THE CREW REPORTED A STRONG FUEL SMELL IN THE CABIN WHEN THE APU WAS STARTED.MAINTENANCE REPLACED THE APU START FUEL CHECK VALVE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
